Volume 2, Issue 4
Finite Difference Method for a Nonlinear Wave Equation

Qian-Shun Chang & Bo-Ling Guo

DOI:

J. Comp. Math., 2 (1984), pp. 297-304.

Published online: 1984-02

Preview Full PDF 127 1894
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-297, author = {Qian-Shun Chang and Bo-Ling Guo}, title = {Finite Difference Method for a Nonlinear Wave Equation}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {297--304}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9665.html} }
TY - JOUR T1 - Finite Difference Method for a Nonlinear Wave Equation AU - Qian-Shun Chang & Bo-Ling Guo JO - Journal of Computational Mathematics VL - 4 SP - 297 EP - 304 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9665.html KW - AB -
Qian-Shun Chang & Bo-Ling Guo. (1970). Finite Difference Method for a Nonlinear Wave Equation. Journal of Computational Mathematics. 2 (4). 297-304. doi:
Copy to clipboard
The citation has been copied to your clipboard